Journal of Geometry and Symmetry in Physics

Symplectic Geometry of Integrable Hamiltonian Systems by Michele Audin, Ana Cannas da Silva and Eugene Lerman

Stoil G. Donev

Full-text: Open access

Article information

Source
J. Geom. Symmetry Phys., Volume 2 (2004), 124-126.

Dates
First available in Project Euclid: 20 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.jgsp/1495245755

Citation

Donev, Stoil G. Symplectic Geometry of Integrable Hamiltonian Systems by Michele Audin, Ana Cannas da Silva and Eugene Lerman. J. Geom. Symmetry Phys. 2 (2004), 124--126. https://projecteuclid.org/euclid.jgsp/1495245755


Export citation